# SDR DL757952798

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 1 PYLON I/B SKIN WAS FOUND CRACKED PAST STOP DRILL ON TOP FWD CORNER OF CUTOUT FOR PANEL 433 AR.  THE DAMAGE WAS REMOVED AND AREA DYE PENETRANT INSP PER PS 900-6-3 NR 01, NO CRACK FOUND.  HFEC INSP, NO CRACK FOUND.  DRILLED AND INSTALLED DOUBLERS PER SRM 54-51-01.
